Advanced Search
MyIDEAS: Login to save this article or follow this journal

Lower bounds for the quadratic semi-assignment problem

Contents:

Author Info

  • Malucelli, Federico
  • Pretolani, Daniele
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6VCT-4031R1J-11/2/c762b10c800c77f6040dd6188d31440e
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal European Journal of Operational Research.

    Volume (Year): 83 (1995)
    Issue (Month): 2 (June)
    Pages: 365-375

    as in new window
    Handle: RePEc:eee:ejores:v:83:y:1995:i:2:p:365-375

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/eor

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Chretienne, Philippe, 1989. "A polynomial algorithm to optimally schedule tasks on a virtual distributed system under tree-like precedence constraints," European Journal of Operational Research, Elsevier, vol. 43(2), pages 225-230, November.
    2. Domschke, Wolfgang & Forst, P. & Voß, S., 1992. "Tabu search techniques for the quadratic semiassignment problem," Publications of Darmstadt Technical University, Institute for Business Studies (BWL) 36424, Darmstadt Technical University, Department of Business Administration, Economics and Law, Institute for Business Studies (BWL).
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Malucelli, Federico, 1996. "A polynomially solvable class of quadratic semi-assignment problems," European Journal of Operational Research, Elsevier, vol. 91(3), pages 619-622, June.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:ejores:v:83:y:1995:i:2:p:365-375. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.